在线阅读 --自然科学版 2016年6期《时标上一类p-Laplacian哈密顿系统周期解的多重性》
时标上一类p-Laplacian哈密顿系统周期解的多重性--[在线阅读]
苏莹, 薛益民
徐州工程学院数学与物理科学学院, 江苏 徐州 221111
起止页码: 465--470页
DOI: 10.13763/j.cnki.jhebnu.nse.2016.06.002
摘要
研究了形式如下的时标J上非自治的p-Laplacian哈密顿系统(|uΔt)|p-2|uΔt)|)ΔFσt),uσt)),Δ几乎处处t∈[0,T]Jku(0)-uT)=0,uΔ(0)-uΔT)=0的边值问题,运用三临界点定理,得到了哈密顿系统多个周期解的存在性定理.

Multiplicity of Periodic Solutions for p-Laplacian Hamiltonian System on Time Scales
SU Ying, XUE Yimin
School of Mathematics and Physical Science, Xuzhou Institute of Technology, Jiangsu Xuzhou 221111, China
Abstract:
In this paper, we studied a non-autonomous p-Laplacian Hamiltonian system on time scales J of the form (|uΔ(t)|p-2|uΔ(t)|)ΔF(σ(t),uσ(t)),Δ-a.e.t∈[0,T]Jk,u(0)-u(T)=0,uΔ(0)-uΔ(T)=0 The multiplicity of periodic solutions was obtained for this Hamiltonian system by means of the three critical point theorem.

收稿日期: 2016-4-18
基金项目: 国家自然科学基金(11361047,11501560,11301454);国家自然科学数学天元基金(11526177);江苏省自然科学基金(BK20151160);江苏省六大人才高峰项目(2013-JY-003);徐州工程学院重点项目(2013102);徐州工程学院青年项目(XKY2013314)

参考文献:
[1]SU Y H,FENG Z.Positive Solution to a Singular p-Laplacian BVPs in Banach Space[J].Dyn Partial Differ Equ,2011,8:149-171.doi:10.43101DPDE.2011.v8.n2.a5
[2]SU Y H.Arbitrary Positive Solutions to a Multi-point p-Laplacian Boundary Value Problem Involving the Derivative on Time Scales[J].Math Comput Modelling,2011,53:1742-1747.doi:10.1016/j.mcm.2010.12.052
[3]SU Y H.Existence Theory for Positive Solutions of p-Laplacian Multi-point BVPs on Time Scales[J].Turk J Math,2011,35:219-248.doi:10.3906/mat-0904-18
[4]SU Y H.Multiple Positive Pseudo-symmetric Solutions of p-Laplacian Dynamic Equations on Time Scales[J].Math Comput Modelling,2009,49:1664-1681.doi:10.1016j.mcm.2008.10.010
[5]SU Y H,LI W T.Periodic Solutions of Second Order Hamiltonian Systems with a Change Sign Potential on Time Scales[J].Discrete Dyn Nat Soc,2009,Article ID 328479,332-337.doi:10.115512009/328479
[6]SU Y H,LI W T.Periodic Solutions for Non-autonomous Second Order Hamiltonian Systems on Time Scales[J].Dynam Systems Appl,2009,18:621-636.
[7]ZHOU J,LI Y.Sobolev's Spaces on Time Scales and Its Applications to a Class of Second Order Hamiltonian Systems on Time Scales[J].Nonlinear Anal,2010,73:1375-1388.doi:10.1016/j.na.2010.04.070
[8]BREZIS H,NIRENBERG L.Remarks on Finding Critical Points[J].Commun Pure Appl Math,1991,44 (8/9):939-963.doi:10.1002/cpa.3160440808
[9]LIAO K,TANG C L.Existence and Multiplicity of Periodic Solutions for the Ordinary p-Laplacian Systems[J].J Appl Math Comput,2011,35(1/2):395-406.doi:10.1007/s12190-009-0364
[10]薛益民,苏莹.时标上一类p-Laplacian哈密顿系统周期解的存在性[J].四川师范大学学报:自然科学版,2016,39(4):522-527.doi:10.3969/j.issn.1001-8395.2016.04.011
[11]薛益民,苏莹.时标上一类p-Laplacian哈密顿系统的变分结构[J].重庆师范大学学报:自然科学版,2016,33(4):92-95.doi:10.1172/cqnuj20160408
[12]赵明睿.含时滞导数项的高阶中立型微分方程的正周期解[J].河北师范大学学报(自然科学版),2016(2):98-105.doi:10.13763/j.cnki.jhebnu.nse.2016.02.002
[13]袁晓红,周德高,许方,等.非线性项带导数的p-Laplacian边值问题解的存在性[J].徐州工程学院学报(自然科学版),2010,25(1):1-5.doi:10.3969/j.issn.1674-358X.2010.01.001
[14]DAVIDSON F A,RYNNE B P.Eigenfunction Expansions in Lp Spaces for Boundary Value Problems on Time-scales[J].J Math Anal Appl,2007,335:1038-1051.doi:10.1016/j.jmaa.2007.01.100
[15]RYNNE BP.Lp Spaces and Boundary Value Problems on Time-scales[J].J Math Anal Appl,2007,328:1217-1236.doi:10.1016/j.jmaa.2006.06-008
[16]LAKSHMIKANTHAM V,SIVASUNDARAM S,KAYMAKCALAN B.Dynamic Systems on Measure Chains[M].Boston:Kluwer Academic Publishers,1996.
[17]GUSEINOV G.Integration on Time Scales[J].J Math Anal Appl,2003,285:107-127.doi:10.1016/s002-247X(03)00361-5
[18]CABADA A,VIVERO D R.Criterions for Absolutely Continuity on Time Scales[J].J Dierence Equ Appl,2005,11:1013-1028.doi:10.1080/10236190500272830
[19]AGARWAL R P,ESPINAR V O,PERERA K,et al.Basic Properties of Sobolev's Spaces on Bounded Time Scales[J].Adv Dierence Equ,2006,67:368-381.